# SDR SIMA201112302

- Difficulty date: May 1, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 22,213 hours, 18,967 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2710 THE CREW REPORTED THAT DURING THE DESCENT ENTERED AREA OF PRECIPITATION AND STARTED SMELLING LIGHT ELECTRIC SMOKE BUT SAW NONE. THEY EXITED THE PRECIPITATION AND THE ODOR WENT AWAY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RAN AIRCRAFT APU IAW EMB 140 AMM 49-13-00 NO FAULTS FOUND AT THIS TIME COULD NOT DUPLICATE PROBLEM AT THIS TIME.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
